• EXISTENCE THEOREM AND EXTREMAL SOLUTIONS FOR PERTURBED MEASURE DIFFERENTIAL EQUATIONS WITH MAXIMA

S. S. BELLALE, G. B. DAPKE*

Abstract


In this paper, an existence theorem and extremal solution for perturbed abstract measure differential equations with maxima is proved via hybrid fixed point theorem of Dhage [B.C.Dhage, On, on some nonlinear alternatives of Leray-Schauder type and functional integral equations, Arch. Math. (Brno) 42(2006) 11-23] under the mixed generalized Lipschitz and Caratheodory condition.


Keywords


Abstract measure differential equation, Abstract measure- integro differential equation, Existence Theorem, Extremal Solution.

Full Text:

PDF


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
© 2010-2020 International Journal of Mathematical Archive (IJMA)
Copyright Agreement & Authorship Responsibility
Web Counter